# SDR N6WA2021110801

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10129
- Aircraft time: 38,748 hours, 29,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 211RJ7SA002
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR STRIP MISSING. INSTALLED FLOOR PATH EMERGENCY LIGHT STRIP IAW CRJ 550 AMM 33-51-01. OPS CHECK SAT.
